Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 34, NWS Springfield, MO

May 10, 2006Laclede County, Pulaski County, Missouri

NWS Springfield, MO issued this flash flood warning at May 10, 2006, 3:53 AM CDT for Laclede County, Pulaski County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 3:53 AM CDT (08:53 UTC)
Expired
May 10, 2006, 9:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100857
FFWSGF
MOC105-169-101400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI.
  PULASKI COUNTY IN CENTRAL MISSOURI.

* UNTIL 900 AM CDT.

* AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS MUCH OF TEXAS AND 
  SOUTHERN LACLEDE COUNTIES.  SOME HEAVY RAINFALL HAS SPREAD ACROSS
  PULASKI COUNTY.  DOPPLER RADAR SUGGESTED THAT AREAS OF TEXAS 
  COUNTY HAS BEEN IMPACTED BY HEAVY TRAINING THUNDERSTORMS EARLY
  THIS MORNING.  MOST OF THE RIVERS AND STREAMS IMPACTED BY THIS
  HEAVY RAINFALL FLOW INTO PULASKI COUNTY...THEREFORE PULASKI 
  COUNTY HAS BEEN INCLUDED IN THIS FLASH FLOOD WARNING.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...FORT LEONARD WOOD...LEBANON...WAYNESVILLE...CROCKER...
  DIXON...AND ST. ROBERT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3800 9204 3762 9204 3762 9227 3749 9227
      3750 9285 3788 9285 3788 9263 3778 9256
      3785 9239 3801 9240

$$

CRAMER
1 follow-up statement
000 
WGUS73 KSGF 101359
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 AM CDT WED MAY 10 2006

MOC105-169-101406-
LACLEDE MO-PULASKI MO-
856 AM CDT WED MAY 10 2006

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LACLEDE AND PULASKI
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

...A FLOOD WARNING WILL BE ISSUED FOR LACLEDE COUNTY...

IN PULASKI COUNTY...PHONE CALLS THIS MORNING TO LAW ENFORCEMENT AND 
DEPARTMENT OF TRANSPORTATION AGENCIES REVEALED THAT THE MAJORITY OF 
HEAVY RAIN THAT FELL OVERNIGHT FELL SOUTH OF PULASKI COUNTY.   

WHILE NO SPECIFIC ROADS ARE REPORTED FLOODED...SOME PONDING AND 
MINOR RISES OF AREA CREEKS ARE POSSIBLE ESPECIALLY IN THE SOUTHERN 
PART OF THE COUNTY.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

IN LACLEDE COUNTY...SEVERAL ROADS ARE FLOODED...PROMPTING THE 
NATIONAL WEATHER SERVICE TO ISSUE A FLOOD ADVISORY FOR LACLEDE 
COUNTY AND MANY OF THE COUNTIES SOUTH OF LACLEDE COUNTY.   THIS 
FLOOD WARNING WILL BE IN EFFECT UNTIL 9 PM.


LAT...LON 3805 9155 3780 9155 3781 9181 3761 9183
      3762 9202 3800 9201 3801 9194 3804 9190

$$

RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 10, 2:11 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 10, 2:11 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT WED MAY 10 2006

...SIGNIFICANT FLASH FLOODING POSSIBLE OVER SOUTHERN MISSOURI
TODAY...

MAIN FOCUS IN THE SHORT TERM WILL BE WITH THE POTENTIAL FOR HEAVY
RAIN AND FLASH FLOODING THROUGH TODAY.

CONDITIONS ARE DEVELOPING INTO A SERIOUS FLASH FLOOD POTENTIAL FOR
TODAY ACROSS SOUTHERN MISSOURI.

CONVECTION ONGOING ACROSS SOUTHERN MISSOURI THIS MORNING DEVELOPING
OUT AHEAD OF THE MAIN SHORTWAVE STILL FURTHER TO THE WEST ACROSS
KANSAS.  SURFACE FRONT STILL DRAPED ACROSS SOUTHERN MISSOURI EARLY
THIS MORNING WITH DEWPOINTS IN THE 60S SOUTH OF THE FRONT AND INTO
THE 50S NORTH OF THE FRONT.

UPPER SHORTWAVE SHOULD SHIFT TO THE EAST ACROSS THE AREA TODAY AS
PRETTY STRONG UPPER LEVEL JET (100+ KTS) DIVES SOUTEHAST INTO THE
CENTRAL PLAINS.  CWA WILL BE CAUGHT IN BETWEEN AN EXITING JET STREAK
AND THE ONE PUSHING INTO THE PLAINS AND WILL MAXIMIZE THE UPPER
LEVEL DIVERGENCE ACROSS THE CWA THIS MORNING AND EARLY AFTERNOON.
SURFACE LOW IS EXPECTED TO TRACK NORTHEAST ALONG THE FRONTAL
BOUNDARY WHICH SHOULD MOVE EAST OF THE CWA BY MIDDAY.  PRETTY GOOD
WRAP AROUND MOISTURE ASSOCIATED WITH THE STRONG SYNOPTIC LOW ALMOST
LIKE A GOOD WINTERTIME LOW...EXPECTED TO BRING SIGNIFICANT RAINFALL
WITH EMBEDDED THUNDERSTORMS MAINLY ACROSS THE SOUTHERN HALF OF THE
CWA.  CURRENT REGIONAL RADAR SHOWS THUNDERSTORMS STRETCHING ALL THE
WAY BACK INTO THE TEXAS PANHANDLE REGION WHICH IS EXPECTED TO TRAIN
INTO THE AREA LATER TODAY.  WOULD NOT BE SURPRISED TO SEE RAINFALL
AMOUNTS OF 3 TO 5 INCHES IN LOCATIONS ACROSS SOUTHERN MISSOURI BY
THE END OF THE EVENT.  WE CURRENTLY HAVE A FLASH FLOOD WATCH GOING
SOUTH OF A NEVADA TO OSAGE BEACH LINE THROUGH 4 PM AND THIS LOOKS
GOOD FOR NOW.

MAIN UPPER SYSTEM WILL PUSH SOUTH INTO NORTHERN MISSOURI AND
ILLINOIS TONIGHT QUICKLY SHIFTING PRECIPITATION EASTWARD BY
EVENING.

HAVE LOWERED TEMPERATURES QUITE A BIT FROM PREVIOUS FORECAST FOR
TODAY WITH EXPECTED RAINFALL...KEEPING THE WARMER READINGS TO THE
NORTHWEST WHERE PRECIPITATION CHANCES WILL BE THE LEAST AND END THE
QUICKEST THIS AFTERNOON.  FURTHER SOUTHEAST CLOUDS AND CONTINUED
PRECIPITATION WILL KEEP TEMPERATURES DOWN IN THE LOW 60S.

UPPER LOW WILL CONTINUE TO MEANDER OVER ILLINOIS THROUGH THE WEEKEND
BEFORE DROPPING SOUTHEAST INTO THE TENNESSEE VALLEY BY SUNDAY
NIGHT.  MAIN PRECIPITATION CHANCES AT THIS TIME APPEAR TO BE TO THE
EAST OF THE CWA CLOSER TO THE VICINITY OF THE LOW BUT WOULD NOT BE
SURPRISED TO SEE SOME WIDELY SCATTERED SHOWERS OVER THE EASTERN CWA
THROUGH THE WEEKEND...ALTHOUGH CERTAINLY NO MAJOR PRECIPITATION
EVENTS EXPECTED THROUGH THAT TIME PERIOD.

HAVE LOWERED TEMPERATURES A BIT DURING THE NIGHTTIME IN THE LATER
PERIODS AS COLDER AIR MASS IS EXPECTED TO AFFECT THE AREA WITH THE
LOW DROPPING INTO THE TENNESSEE VALLEY.

LINDENBERG

&&

.AVIATION...

FOR THE 06Z TAFS...CHALLENGING TAFS THIS CYCLE. SHRA/TSRA CONTINUE
TO DEVELOP OVER OKLAHOMA WITH BAND APPEARING AS THOUGH IT WILL SET
UP FROM NEAR KSGF WSW INTO OKLAHOMA. FOR NOW ONLY INCLUDED VCTS IN
SGF AND LEFT TS OUT OF JLN...BUT TAFS WILL NEED TO BE AMENDED BASED
ON RADAR TRENDS. RAIN WILL LIKELY BECOME MORE WIDESPREAD DURING THE
DAY WEDNESDAY ESPECIALLY AT KSGF. AS SITUATION UNFOLDS LATER TAFS
MAY NEED TO LOWER CIGS/VIS TO MVFR FOR WEDNESDAY BUT GIVEN
UNCERTAINTY DECIDED TO ERR ON THE SIDE OF OPTIMISM FOR NOW.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...AREAS SOUTH OF A NEVADA TO OSAGE BEACH TO VIENNA LINE THROUGH 4
PM.
KS...CHEROKEE AND CRAWFORD COUNTY THROUGH 4 PM.

WFO SGF
Hazardous weather outlook, May 9, 10:32 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT TUE MAY 9 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1032 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...A FEW MAY PRODUCE:
    VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING.
    LARGE HAIL UP TO THE SIZE OF GOLF BALLS.

  AREAS AFFECTED AND TIMING:

  SOUTHWEST OF A PITTSBURG KANSAS TO WEST PLAINS LINE AFTER 1 AM.

  DISCUSSION:

  THUNDERSTORMS DEVELOPING OVER OKLAHOMA WILL BEGIN TO AFFECT
  SOUTHERN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. IN ADDITION TO
  LARGE HAIL...THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY
  HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS ARE EXPECTED
  WEDNESDAY...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 44 WHERE
  RAINFALL TOTALS OF ONE TO THREE INCHES AND FLOODING ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  STORM SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, May 9, 11:05 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 N AVA                 37.02N 92.66W
05/09/2006  E0.75 INCH       DOUGLAS            MO   EMERGENCY MNGR

            DIME AND PEA SIZE HAIL NEAR MT. ZION

0530 PM     FLASH FLOOD      5 NE AVA                37.00N 92.60W
05/09/2006                   DOUGLAS            MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED AND IMPASSABLE ON COUNTY RD
            209 OFF HIGHWAY FF.

0537 PM     FLASH FLOOD      5 NE AVA                37.00N 92.60W
05/09/2006                   DOUGLAS            MO   EMERGENCY MNGR

            LOW WATER CROSSING AT HIGHWAY FF AND Y FLOODED AND CLOSED
            FLOODING BEGAN PRIOR TO 540 PM AND ONGOING STILL AS OF
            800 PM.

0610 PM     HAIL             DORA                    36.78N 92.22W
05/09/2006  E0.75 INCH       OZARK              MO   CO-OP OBSERVER

            DIME SIZE HAIL

0630 PM     HAIL             ZANONI                  36.69N 92.33W
05/09/2006  E1.00 INCH       OZARK              MO   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL

0634 PM     HAIL             ZANONI                  36.69N 92.33W
05/09/2006  E1.75 INCH       OZARK              MO   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL

0642 PM     HAIL             7 N GAINESVILLE         36.70N 92.43W
05/09/2006  E1.00 INCH       OZARK              MO   FIRE DEPT/RESCUE

            REPORTED NEAR TANEY MOUNTAIN...OR 7 MILES NORTH OF
            GAINESVILLE ON HIGHWAY 181

0647 PM     FUNNEL CLOUD     3 NW BAKERSFIELD        36.55N 92.18W
05/09/2006                   OZARK              MO   PUBLIC

            FUNNEL CLOUD SPOTTED FROM EE AND 101 NEAR
            BAKERSFIELD...LOOKING NORTH

0650 PM     HAIL             CAULFIELD               36.61N 92.10W
05/09/2006  E1.50 INCH       HOWELL             MO   PUBLIC

            PING PONG AND QUARTER SIZE HAIL IN CAULFIELD

0700 PM     FLOOD            7 N GAINESVILLE         36.70N 92.43W
05/09/2006                   OZARK              MO   FIRE DEPT/RESCUE

            TANEY MOUNTAIN FIRE DEPARTMENT REPORTS SEVERAL LOW WATER
            CROSSINGS FLOODED.ADDITIONAL DETAILS UNKNOWN AT THIS
            TIME.

0723 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E1.00 INCH       HOWELL             MO   TRAINED SPOTTER

            QUARTER SIZE HAIL AND STRONG ROTATION REPORTED NEAR MOODY
            BY TRAINED SPOTTERS. RELAYED BY LAW ENFORCEMENT.

0729 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E2.50 INCH       HOWELL             MO   TRAINED SPOTTER

            TENNIS BALL SIZE HAIL

0730 PM     FLASH FLOOD      CAULFIELD               36.61N 92.10W
05/09/2006                   HOWELL             MO   FIRE DEPT/RESCUE

            8 MILE STRETCH OF V HIGHWAY SOUTHWEST OF CAULFIELD
            FLOODED IN LOW LYING AREAS. CREEKS ARE OUT OF BANKS.
            SOUTHERN PORTION OF OO HIGHWAY FLOODED 3 MILES SOUTHEAST
            OF CAULFIELD

0730 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E2.50 INCH       HOWELL             MO   PUBLIC

            TENNIS BALL SIZE HAIL AND 3 CAR WINDSHIELDS BROKEN OUT BY
            HAIL

&&

IZZI
Special weather statement, May 10, 1:15 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT WED MAY 10 2006

MOZ096-100645-
DOUGLAS-
115 AM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS COUNTY UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF GAINESVILLE...OR 15 MILES
SOUTHEAST OF AVA...AND MOVING NORTH AT 10 MPH.

HAIL UP TO A HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

IZZI
Local storm report, May 10, 2:17 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      NOEL                    36.55N 94.48W
05/10/2006                   MCDONALD           MO   LAW ENFORCEMENT

            REPORT OF LOW WATER CROSSINGS FLOODED IN NOEL AREA
            RELAYED TO COUNTY SHERIFFS OFFICE. SHERIFF HAD NO
            SPECIFICS ON WHICH LOW WATER CROSSINGS.

0100 AM     FLASH FLOOD      3 N GALENA              36.85N 93.47W
05/10/2006                   STONE              MO   LAW ENFORCEMENT

            LOW WATER CROSSING FLOODED AND IMPASSABLE ON HIGHWAY 413
            JUST NORTH OF GALENA

0115 AM     FLASH FLOOD      2 NW BRANSON            36.66N 93.24W
05/10/2006                   TANEY              MO   LAW ENFORCEMENT

            LOW WATER CROSSING FLOODED ON AIRPORT RD NEAR HIGHWAY
            248. ANOTHER LOW WATER CROSSING FLOODED ON HIGHWAY F AT
            BULL CREEK.

&&

IZZI
Local storm report, May 10, 2:32 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/10/2006                   GREENE             MO   LAW ENFORCEMENT

            FLASH FLOODING IS OCCURING IN THE CITY OF SPRINGFIELD.
            FIRE STATION AT THE INTERSECTION OF BLACK AND BERKLEY HAS
            WATER FLOWING INTO IT. SAND BAGGING IS UNDERWAY.
            ALSO...THE INTERSECTION OF BATTLEFIELD AND LUSTER ALONG
            WITH THE INTERSECTION OF FAIRWAY AND DELAWARE HAVE BECOME
            IMPASSABLE.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTFlash Flood WarningSGFHowell6 hr
May 9, 7:27 PM CDTTornado WarningSGFHowell18 min
May 9, 7:46 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon23 min
May 9, 10:18 PM CDTFlash Flood WarningSGFDouglas, Ozark12 hr
May 10, 12:19 AM CDTFlash Flood WarningSGFBarry, McDonald9 hr
May 10, 12:57 AM CDTFlash Flood WarningSGFHowell8 hr
May 10, 1:04 AM CDTFlash Flood WarningSGFStone, Taney8 hr
May 10, 1:16 AM CDTFlash Flood WarningSGFDouglas, Ozark8 hr
May 10, 2:16 AM CDTFlash Flood WarningSGFWebster7 hr
May 10, 2:23 AM CDTFlash Flood WarningSGFGreene7 hr
May 10, 2:31 AM CDTFlash Flood WarningSGFTexas6 hr
May 10, 3:08 AM CDTFlash Flood WarningSGFDent, Shannon, Wright6 hr
May 10, 3:25 AM CDTFlash Flood WarningSGFNewton6 hr
May 10, 4:14 AM CDTFlash Flood WarningSGFPhelps5 hr
May 10, 5:03 AM CDTFlash Flood WarningSGFLawrence4 hr
May 10, 5:05 AM CDTFlash Flood WarningSGFChristian4 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.